# SDR SIMA20160418004

- Difficulty date: April 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,220 hours, 35,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 IS CORRODED BELOW SERVICE DOOR LOWER FRAME STOP.  REPAIRED FRAME 22 IAW ERS-EM-53MR-2053.
